# SDR HEEA979178

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THUMBWHEEL INTERMITTENT WHEN CHANNELING.
